# SDR ASOA200901122

- Difficulty date: October 10, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 16,370 hours, 13,733 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5122.  INFLIGHT LT REVERSE UNLOCK MSG. DURING CRUISE FLIGHT, LEFT ENGINE REVERSE UNLOCK CAUTION MESSAGE APPEARED.  [EMERGENCY DECLARED AND HAD EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION -- ENROUTE TO CVG A/C DIVERTED TO TRI DUE TO MTC] ( THRUST REVERSER SYSTEMS )
